# SDR AALA20101116TUL07

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LEFT AFT SERVICE DOOR-UNDER AFT GIRT BAR BRACKET.  REMOVED CORRODED CUSP SECTION, INSTALLED DOUBLER PER AARD 53-20-00-16.
